Post # 1
This question is mainly for my curiousity if anyone happens to know the answer haha. I started taking the pill about two months ago and had alot of break through bleeding and nausea so I figured to prevent the nausea I needed to take the pill with something other than water so I tried orange juice and so far I’ve only had light spotting instead of heavy break through bleeding like I was expecting. Just wondering if the orange juice had anything to do with it since Vitamin C I heard effects estrogen levels or if my body is just adjusting? 🙂
Post # 2
Its your body adjusting it. Also there are many birth control pills options, you could try another one that has less forthmentioned side effect. Talk to your doctor if you have any concern.
Post # 3
Nope, it doesn’t interact with OCPs. Like a PP said, its just your body adjusting to the hormones.
Post # 4
Coincidence 🙂 It takes 2 or 3 months to adjust to the pills.
Post # 6
No OJ doesnt interact with the pill. There would be a lot of unplanned pregnancies if vitamin c messed with the pill. Grapefruit is the only food I’ve heard of that can be bad to eat while on certain medication. Not sure if birth control is one of them though.
Post # 7
Amajune: Certain type of birth control yes. It doesnt decrease the effectiveness but could increase the side effects.